Header image  
Катедра
"Приложна Математика и Моделиране"
 
  :: HOME :: 
   
 
Моите научни интереси са в следните области:
  • нелинеен анализ
  • диференциални и интегрални уравнения
  • функционално-диференциални уравнения
  • импулсни уравнения
  • хибридни системи
  • интегрални и диференциални неравенствa
  • математически модели с диференциални уравнения

Кодове на програми в научни публикации:

 

 
 

Избрани публикации:

А. Монографии

 1. S. Hristova, Qualitative Investigations and Approximate Solutions for Impulsive Differential Equations, Nova Science Publ Inc. 2010  (USA)

 

  2. D. Bainov, S. Hristova, Differential Equations with “Maxima”, Francis&Taylor, CRS Press, 2011 (USA)

 

Б. Научни статии

  •  Nonlinear Differential Equations with “Maxima”: Parametric Stability in Terms of two Measures, Appl. Math. Inf. Sci. 7, No. 1, 41-48, 2013 (with Martin J. Bohner and A. Georgieva).
  •  Quasilinearization of the initial value problem for difference equations with “maxima”, J. Appl. Math., vol. 2012, Article ID 159031, 17 pages, doi: 10.1155/2012/159031, (with A. Golev and  K. Stefanova)
  •  Monotone-iterative method  for the initial value problem with initial time difference for  differential equations with ``maxima'', Abstract and Applied Analysis, Volume 2012, Article ID 493271, 17 pages , doi:10.1155/2012/493271(with A. Golev)
  •  Nonlinear Integral Inequalities Involving  Maxima of the Unknown Scalar Functions, Math. Ineq. Appl., vol. 12, No. 4, (2012), 811-825. (with M. Bohner and  K. Stefanova)
  •  Nonlinear integral inequalities involving maxima of unknown scalar functions, Math.  Comput. ModellingVol. 53, Iss. 5-6, 2011, 871-882 (with J. Henderson)
  • Strict stability in terms of two measures for impulsive differential equations with “supremum”, Appl. Anal.,Vol. 91, Iss. 7, 2012, 1379-1392  DOI: 10.1080/00036811.2011.569500 (with R. Agarwal)
  •  An Algorithm for Approximate Solving of Differential Equations with ``Maxima'', Comput. Math. Appl. , 60 (2010) 2771–2778. (with A. Golev and A. Rahnev)
  • Linear integral inequalities involving maxima of the unknown scalar functions, Funkcialaj Ekvacioj, Vol. 53 (2010) , No. 3 381-394. (with  K. Stefanova)
  • Stability on a cone in terms of two measures for impulsive differential equations with ``supremum'', Appl. Math. Letters, 23 (2010) 508-511.
  • Integral stability in terms of two measures for impulsive functional differential equations. Math. Comput. Modelling 51 (2010), no. 1-2, 100--108.
  • Nonlinear delay integral inequalities for piecewise continuous functions and applications.,J. Ineq.. Pure Appl. Math. 5 (2004), no. 4, Article 88.
  •  A note on quasilinearization for impulsive systems. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 11 (2004), no. 1, 133--147. (with Eloe, P)
  • Method of quasilinearization for the periodic boundary value problem for impulsive differential-difference equations. Commun. Appl. Anal. 7 (2003), no. 2-3, 153--170. (with Bainov, D. D, Barbanti,L.)
  • Razumikhin technique for boundedness of the solutions of impulsive integrodifferential equations. Math. Comput. Modelling 34 (2001), no. 7-8, 839—847 (with Roberts, L. F).
  • Monotone-iterative method of V. Lakshmikantham for a periodic boundary value problem for a class of differential equations with "supremum". Nonlinear Anal. 44 (2001), no. 5, Ser. A: Theory Methods,601—612 (with Roberts, L. F).
  • The method of quasilinearization for the periodic boundary value problem for systems of impulsive differential equations. Appl. Math. Comput. 117 (2001), no. 1, 73—85 (with Bainov, D. D).
  • Monotone-iterative techniques of V. Lakshmikantham for a boundary value problem for systems of impulsive differential-difference equations. J. Math. Anal. Appl. 197 (1996), no. 1, 1—13 (with Bainov, D. D).
  • Lyapunov's functions and boundedness of the solutions of impulsive differential equations. Appl. Anal. 59 (1995), no. 1-4, 257—269 ( with Bainov, D. D, Dishliev, А.)
  • Application of the monotone-iterative techniques of V. Lakshmikantham for solving the initial value problem for impulsive differential-difference equations. Rocky Mountain J. Math. 23 (1993), no. 2, 609—618 (with Bainov, D. D)
  • Periodic boundary value problems for systems of first order impulsive differential equations. Differential Integral Equations 2 (1989), no. 1, 37—43 (with Bainov, D. D, .Hu,S.C., Lakshmikantham, V.).
  • Existence of periodic solutions of nonlinear systems of differential equations with impulse effect. J. Math. Anal. Appl. 125 (1987), no. 1, 192—202(with Bainov, D.)
  • A projection-iterative method for finding periodic solutions of nonlinear systems of difference-differential equations with impulses. J. Approx. Theory 49 (1987), no. 4, 311—320 (with Bainov, D. D)
  • Application of Liapunov's functions for studying the boundedness of solutions of systems with impulses. COMPEL 5 (1986), no. 1, 23—40( with Bainov, D. D)
  • Existence, uniqueness and asymptotic expansion of the solution of a multipoint boundary-value problem with parameters for a singularly-perturbed system of integro-differential equations. Proc. Roy. Soc. Edinburgh Sect. A 92 (1982), no. 1-2, 103—112 (with Bainov, D. D)

Проф. дмн  С. Христова има над 120 публикувани статии в реферирани научни списания, а част от получените резултати са цитирани в над 250 научни статии и монографии.

 

В. Учебни помагала

 

 1. П. Копанов, В. Нончева, С. Христова, Вероятности и статистика. Избрани задачи. Пловдив 2010. Университетско издателство „Паисий Хилендарски”. ISBN 978-954-423-617-5

 

 

2. П. Копанов,     В. Нончева,      С. Христова, Вероятности и статистика, ръководство за решаване на задачи, Университетско издателство „Паисий Хилендарски”, 2012, ISBN 978-954-423-796-7